# SDR YENA2018061860253

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 59,566 hours, 21,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 ABC SEAT MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  SECURED A LOOSE CONNECTOR IAW 33-50-00, OPS OK.
